Notre Dame Journal of Formal Logic

Since 1960, the Notre Dame Journal of Formal Logic has published original work in all areas of logic and the foundations of mathematics.

Scope

    Since 1960, the Notre Dame Journal of Formal Logic has published original work in all areas of logic and the foundations of mathematics. With an interdisciplinary editorial board, the journal strikes a unique balance among historical, philosophical, and mathematical perspectives. 

Details

Notre Dame Journal of Formal Logic

Print ISSN: 0029-4527

Online ISSN: 1939-0726

Current: Feb 2023 : Volume 64 Issue 1

Coverage: 1960 - current

Frequency: Quarterly

Access: Articles older than 5 years are open.


METRICS


Impact Factor: 0.652

Five-Year Impact Factor: 0.628

Mathematical Citation Quotient (MCQ): 0.23

Back to Top